# SDR DALA14007493770

- Difficulty date: February 2, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD OF BS 727B, LBL 45.50 OTBD AND INBD SEAT TRACK FLANGES TO HAVE CRACK INDICATIONS.  MAINTENANCE REPAIRED IAW PRI 521027-14AD, REV O AND ERA 521027-14AD, REVISION ORIGINAL.
